cyclocross marlborough
***Event 4 under Covid-19 level 2 restrictions***
There will be NO on the day entries. Online entries only and all entries must be paid for prior to the event.
Spot Prizes will be pre-drawn and handed out on the day with race plates.
There will be a 'COVID-19 display' point to include:
* Laminated QR code which you must use or the Registration book.
* Hand sanitizer
* Rules relating to Covid-19 for the event.
All participants must maintain 2 metre social distancing at all times with people not in their bubble.
All participants must follow good hygiene practices, including:
Using soap and/or sanitizers before, during and after the event.
Ensuring coughs and sneezes are contained using your elbow or tissue/handkerchief.
Avoiding spitting or blowing nasal mucus in places where others may ride or come into contact with it.
Ensure the 2m social distancing rule is practiced by participants at all times.
People should bring their own hand sanitiser and water.
People should NOT attend if you:
* Are unwell with a cough, fever, or other respiratory symptoms.
* Have been in close contact with a suspected or confirmed case of COVID-19 until they have completed the prescribed quarantine period, even if they are completely symptom free.
* Have returned from any overseas country until they have completed the self-quarantine period for 14 days, even if they are symptom free.
* Are undergoing COVID-19 testing, until they have received negative results and are symptom free.
* Have been advised to stay at home by a health professional.
We also advise competitors who fit within the higher at-risk groups such as elderly or immunocompromised individuals, or who live with someone who fits this category, to take particular care and/or make decisions on attendance with due consideration to the risks associated with COVID-19.
We have also changed the Event Programme as below.
11:45 Gates open
12:00 Kids ride (15mins)
12:15 Practice laps (15mins)
12:30 A Grade, 30mins + 1 bell lap
13:00 CX Grade, 45mins + 1 bell lap
Don’t miss Marlborough’s 9th Cyclocross Series hosted over 4 Sundays this winter. We are promoting this new sport and want to give everyone the opportunity to have a go and experience the fun, thrill and laughs – riders and spectators alike!
While the courses are largely flat, weaving and meandering around a spectator friendly loop, a number of obstacles such as barriers to hurdle, slopes (or stairs) to climb carrying or pushing your bike, short sharp pinch climbs, off camber slopes, grassy paddocks and hopefully muddy conditions to ride through to test the skills and resolve of participants.  
Spectators welcome, the rowdier the better. Cowbells, pots/pans + wooden spoons and gumboots are ‘de rigueur’.
There will be 2 grades (excluding the kids and Novice fun event), CX Grade, Drop bars, any tyre width (but <38mm to be placed for title CX Marlborough title), 50mins + 1 bell lap, A Grade - any other bike, 30mins + 1 bell lap, Kids 15mins, Novice course 15mins.
* Single-speeders will be noted in their respective grade.
* Female riders will be recognized in each grade.
Race what you've got, we're not snobs. It's more important that you give it a go and enjoy yourself.
Free series entry with every cyclocross bike sold from BikeFit Marlborough!!!!!

Event Programme

(subject to change each event depending on the venue, excludes night event)
11:30-12:30 Registration
12:00 Kids ride, may be accompanied on foot by parents. (No timing) 15mins Free reward at the finish
12.00 Fun Novice Intro ride (No timing) 15 mins
12:45 Practice laps
1:15 A Grade, 30mins + 1 bell lap
2:00 CX Grade, 50mins + 1 bell lap
Prize-giving 15mins at conclusion of CX Grade
Free Belgian Biscuits!!!

Entry

CX & MTB Grade
$20 per round online pre-entry by 5:00pm Saturday preceding the event.
$25 per round cash on the day.
(Discounts apply online when entering multiple events)
$70 Series entry if signed up at the first event. To be paid in full (at the shop or by online banking) prior to Event 2.
CX & MTB Grade Junior 10-18
$10 per round online pre-entry by 5:00pm Saturday preceding the event.
$15 per round cash on the day.
(Discounts apply online when entering multiple events)
$35 Series entry if signed up at the first event. To be paid in full (at the shop or by online banking) prior to Event 2.
Kids 5-9 & Novice Grade
Gold coin donation
Belgians ride for free!!!
(If you want to enter both MTB & CX grades you don't have to pay twice please enter the code doubleup into the discount code for the CX entry which will entitle you to a free entry for the CX registration)

ONLINE ENTRIES OPEN NOW

MTB GRADE

CX GRADE

Venues

Event 1 - Sunday 12th July - Auntsfield
Event 2 - Sunday 26th July - Calrossie Vineyard, 4646 SH1, Awatere Valley
Event 3 - Saturday 8th August - Eastern States Speedway
Event 4 - Sunday 30th August - Athletic Park

Prize Giving

TBC

Rules

(Please note 2020 series has been shortened to x4 races best 3 of 4 count towards series standings)

Points are awarded for best 4 out of first 5 events with event 6 being a fun event.
To be eligible for place awards you must have taken part in at least x4 races
(Event 6 not timed encourage rowdy supporters, dress up & fun!)
Age Categories
The following categories are to be offered equally for both Men and Women.
U13 10-12
U15 13-14
U17 15-16
U19 17-18
Open 19-29
Masters 1 30-39
Masters 2 40-49
Masters 3 50-59
Masters 4 60+
Age based on competitors age as of 1 January of competition year
renaissance brewing          ems power cookies lloyd graphic designsweet cheeks       paknsav       auntsfield estate     marlborough cider company             simcox            bikefit marlborough   jume coffee